# SDR 20000530SH009

- Difficulty date: May 5, 2000
- Submitted: May 30, 2000
- Operation: General aviation
- Aircraft: N6122C
- Make and model: Cessna 310R
- Aircraft serial: 310R1290
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

CMH - PILOT REPORTED BURNING SMELL IN COCKPIT ON TAKEOFF.  ABORTED TAKEOFF AND RETURNED TO BASE.  MAINTENANCE CHECKED HEATER, LANDING GEAR, ALL ELECTRICAL COMPARTMENTS, AVIONICS, CHECKED ALL RADIOS.  COULD NOT DUPLICATE SMELL.  RETURNED TO SERVICE.  (X)
